Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Fox calculus, symplectic forms, and moduli spaces
HTML articles powered by AMS MathViewer

by Valentino Zocca PDF
Trans. Amer. Math. Soc. 350 (1998), 1429-1466 Request permission

Abstract:

An “open pre-symplectic form” on surfaces with boundary and glueing formulae are provided to symplectically integrate the symplectic form on the deformation space of representations of the fundamental group of a Riemann surface into a reductive Lie group $G$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 58D27
  • Retrieve articles in all journals with MSC (1991): 58D27
Additional Information
  • Valentino Zocca
  • Affiliation: Mathématiques, bât. 425, Université Paris XI, F-91405 Orsay Cedex, France
  • Address at time of publication: Department of Mathematics, University of Maryland, College Park, Maryland 20742
  • Email: anz@math.umd.edu
  • Received by editor(s): May 15, 1996
  • Additional Notes: Supported by a C.N.R. grant.
  • © Copyright 1998 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 350 (1998), 1429-1466
  • MSC (1991): Primary 58D27
  • DOI: https://doi.org/10.1090/S0002-9947-98-02052-2
  • MathSciNet review: 1443899